On maximally non-factorial nodal Fano threefolds

Cheltsov, I., Krylov, I. orcid.org/0000-0002-8359-2683, Martinez-Garcia, J. orcid.org/0000-0002-0022-371X et al. (1 more author) (2024) On maximally non-factorial nodal Fano threefolds. Revista Matemática Iberoamericana, 40 (5). pp. 1781-1798. ISSN 0213-2230

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 Real Sociedad Matemática Española Published by EMS Press and licensed under a CC BY 4.0 license (https://creativecommons.org/licenses/by/4.0/)

Keywords: Fano varieties; Fano threefolds; non-factorial; nodal singularities; Sarkisov program; derived categories
Dates:
  • Published: 24 June 2024
  • Published (online): 24 June 2024
  • Accepted: 3 March 2024
  • Submitted: 2 June 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematical and Physical Sciences
Funding Information:
Funder
Grant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL
EP/T019379/1
Depositing User: Symplectic Sheffield
Date Deposited: 31 Jan 2025 12:34
Last Modified: 31 Jan 2025 12:34
Status: Published
Publisher: European Mathematical Society - EMS - Publishing House GmbH
Refereed: Yes
Identification Number: 10.4171/rmi/1478
Open Archives Initiative ID (OAI ID):

Export

Statistics